Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Burning/scalded mouth syndrome
avatar
An_249158 posted:
regularly recieve corticosteroid injections in my lower back for severe chronic pain. just this past year i started to see signs of thrush about a week after my shot. if i dnt get my doctor to treat my mouth in time the infection would head south to my privates. i am wondering if it is because i get the shots every 6 to 8 weeks or could it have something to do with me stopping my estogen. it seems awefully coincidental and it has become so bad that i just dont eat for the pain. i have lost about 20lbs.
Reply
 
avatar
Scott Zashin, MD responded:
Steroids can increase the risk of thrush or yeast. Dry mouth from Sjogrens syndrome( an autoimmune condition that causes inflammation of the salivary glands and subsequent dmouth dryness) and antibiotics are other causes. Medication can help so I encourage patients to visit with their doctor to help sort out the cause and get treatment if indicated.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

what should i do
sir my name is rajesh, I had an accident and my hip is broken Dr. had fitted rod, but after one year my hip is start paining Dr are telling ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.